# SDR 97ZZZM1145

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 344
- System (JASC): 6120 · Propeller Controlling System
- Part: O-Rings
- Part number: M832481012
- Condition: Cut
- Location: Lt Pcu
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLT TRI-ATL, LEFT ENGINE LOST OIL PRESSURE AT 12,000 FEET MSL.  CCAS AND LOCAL ALERTS ACTIVATED.  LEFT ENGINE WAS SHUT DOWN PER THE QRH, FLIGHT CONTROL AND MAINTENANCE CONTROL WERE NOTIFIED.  AN EMERGENCY WAS DELCARED AND FLIGHT CONTINUED TO THE NEAREST SUITABLE AIRPORT (ATL) WHERE LANDING WAS MADE SAFELY WITHOUT FURTHER INCIDENT.  ATL MAINTENANCE FOUND PCU TRANSFER TUBE O-RINGS CUT.  REMOVED AND REPLACED LEFT PCU TRANSFER TUBE AND O-RINGS.  OPERATIONAL AND LEAK CHECKS WERE GOOD IAW/MM.  AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
